# SDR MASA20210409167

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N89357
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000694
- Aircraft time: 8,015 hours, 4,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17065120451
- Condition: Damaged
- Location: Lt Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE DENTS AND CREASE FOUND BELOW L2 DOOR. REPAIRED DENT AND CREASE REF ETD2021-170-009965/ A.
